# SDR AALA972419

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SHORT TRACK, FRAME 13 T-ANGLE AT COCKPIT DOOR BETWEEN 4-5 TRACKS.  REPLACED FLOORBOARD SUPPORT 'T' IAW SRM 51-72-10.  TST:  15,606 HOURS.  CYCLES:  6,402.  (X)
